Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had an allergic reaction to a tick byte. Fever cleared. Swollen lymph nodes. Now?

Hello. I had an allergic reaction to a tick byte (blood work came back negative for all tick related illnesses) and my left groin lymph nodes swelled considerably and were very painful; I also had a fever. The doctor gave me antibiotics and my fever cleared and I started feeling better, but my lymph nodes remained swollen. I had also been physically active and thought maybe it was a hernia , but a surgeon said it was definitely swollen lymph nodes and they can be painful. It s been about 6 weeks now and the lymph nodes are decreasing in size, but they seem to be rupturing as I get a slight bit of pain and then a bruise shows up in that region. Do I have reason to be conserned or is this normal and eventually correct itself? Thank you in advance for your assistance.
Asked On : Tue, 4 Sep 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IT CAN BE DUE TO PRECIOUS DISEASE OR ASSOCIATED DISEASE IN THE LOWER ABDOMEN ORGAN LIKE LIKE INTESTINAL INFECTIONS OR OTHER ORGANS
GET U;TRASOUND ABDOMEN TO CONSULT RELATED SPECIALIST IF SOMETHING COMES POSITIVE
Answered: Sat, 5 Oct 2013
I find this answer helpful
Ayurveda Specialist Dr. Sharmila Bura's  Response
Hello,
Thanks for posting to HCM,
Now Treating an infection causing the swollen lymph node, for example, will result in the lymph node swelling to subside.
Regards
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor